Full Text: PDF
Volume 3, Issue 1, 30 April 2021, Pages 55-73
Abstract. The purpose of this paper is to introduce the concept of a Bregman relatively f-nonexpansive mappings and study common solutions of the variational inequality problem involving Lipschitz monotone mappings and the fixed point problem of Bregman relatively f-nonexpansive mappings. Under some mild conditions, we obtained strong convergence theorems in real reflexive Banach spaces.
How to Cite this Article:
Getahun Bekele Wega, Habtu Zegeye, Convergence theorems of common solutions of variational inequality and f-fixed point problems in Banach spaces, Appl. Set-Valued Anal. Optim. 3 (2021), 55-73.